# SDR DALA2023050103375

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,940 hours, 28,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AWR, AD, AA. IN REF AMDS 5720-01100-04A: WEAR ON BOLTS NBR: 2, 3 , 4, 5, 6, 8 9, AND 10 OF LH DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 194: BOLTS NBR: 2, 3, 4, 5, 6, 8, 9, AND 10 OF LH DRAG FITTING WERE REPLACED PER ERA 576466-14AD REV. C SECTION VIII. (2739372)
